zbMATH — the first resource for mathematics

Uniqueness of meromorphic functions and differential polynomials. (English) Zbl 1035.30018
Summary: Using Nevanlinna value distribution theory, we study the uniqueness of meromorphic functions concerning differential polynomials, and prove the following theorem. Let \(f(z)\) and \(g(z)\) be two nonconstant meromorphic functions, \(n(\geq 13)\) be a positive integer. If \(f^n(f - 1)^2f'\) and \(g^n(g - 1)^2g'\) share 1 CM, then \(f \equiv g\).

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI
[1] Yang, L., Value distribution theory, (1993), Springer-Verlag Berlin
[2] Gross, F., Factorization of meromorphic functions and some open problems, Lecture notes in math., 599, 51-69, (1977)
[3] Yi, H.X., A question of Gross and the uniqueness of entire functions, Nagoya math. J., 138, 169-177, (1995) · Zbl 0826.30025
[4] Yi, H.X., On uniqueness theorems for meromorphic functions and a question of Gross, Science in China, 37, 802-813, (1994) · Zbl 0821.30024
[5] Yi, H.X., On uniqueness theorems for meromorphic functions, Chinese math. ann., 17A, 4, 397-404, (1996)
[6] Li, P.; Yang, C.C., On the unique range set of meromorphic functions, Proc. amer. math. soc., 124, 1, 177-185, (1996) · Zbl 0845.30018
[7] Frank, G.; Reinders, M., A unique range set for meromorphic functions with 11 elements, Complex variables, 37, 185-193, (1998) · Zbl 0952.30029
[8] Yang, C.C., On deficiencies of differential polynomials, Math. Z., 125, 2, 107-112, (1972) · Zbl 0217.38402
[9] Yi, H.X., Some further results on uniqueness of meromorphic functions, Complex variables, 38, 375-385, (1999)
[10] Fang, M.L.; Guo, H., On unique range sets for meromorphic or entire functions, Acta Mathematica sinica, new series, 14, 4, 569-576, (1998) · Zbl 0924.30038
[11] Yi, H.X.; Yang, C.C., Uniqueness theory of meromorphic functions, (1995), Science Press Beijing · Zbl 0799.30019
[12] Fang, M.L.; Guo, H., On meromorphic functions sharing two values, Analysis, 17, 4, 355-366, (1997) · Zbl 0894.30020
[13] Hayman, W.K., Meromorphic functions, (1964), Clarendon Press Oxford · Zbl 0115.06203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.